# SDR SWAA2023021401529

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 57,470 hours, 34,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH OUTSIDE AFT WING GROUND ILLUMINATION EMERGENCY LIGHTS INOP<[01] REPLACED M1670 BATTERY PACK PER AMM 31-51-06. OPS GOOD.
